MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 3 LT; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 3 LT; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-20-300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Knee revision all hardware was removed and replaced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) is being retracted as it was submitted in error.There are no allegations of patient consequence or injury, or device malfunction, that are related to depuy devices or procedure.

Brand Name
SIGMA CR150 CEM SZ 3 LT
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11807772
Report Number1818910-2021-10036
Device Sequence Number14311775
Product Code JWH
UDI-Device Identifier10603295074861
UDI-Public10603295074861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-20-300
Device Catalogue Number196020300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG HP FBT TRAY TRIAL SIZE 2.5; SIGMA CR150 CEM SZ 3 LT; SIGMA CURVED SZ 2.5 10MM TIB.I; SIG HP FBT TRAY TRIAL SIZE 2.5; SIGMA CR150 CEM SZ 3 LT; SIGMA CURVED SZ 2.5 10MM TIB.I
Patient Age51 YR